# SDR AALA20020201

- Difficulty date: June 21, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N1425A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11408
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AROUND HOLE IN FUSELAGE FOR EXHAUST DUCT AND UNDER MOUNTING FRAME FOR OUTER HEAT SHIELD.  INSTALLED DOUBLER AND DOUBLER SHIMS AROUND IN FUSE FOR APU EXHAUST PER ESO 5100.  (M)
